MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5 MM X 10 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5 MM X 10 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035475100
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Aneurysm (1708); Intracranial Hemorrhage (1891); Rupture (2208)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Information available indicated that the device was confirmed to be in good condition prior to use.Based on the information currently available, the exact cause for the reported event of coil protrusion could not be determined.As the device was not returned, the exact cause for the difficulties encountered with the device cannot be definitively determined.However, patient aneurysm burst, patient hemorrhage are known risks associated with endovascular procedures and is noted as such in the device directions for use (dfu); therefore, an assignable cause of anticipated procedural complication was assigned to this event.The subject device remains implanted.
 
Event or Problem Description
It was reported that during a coil embolization procedure, the coil (subject device) perforated and protruded out of the aneurysm causing the aneurysm to burst and bleeding to occur.The patient was treated with protamine and the aneurysm was coiled successfully and the bleeding stopped.The patient is recovering.There is no further information available.

Brand Name
TARGET 360 SOFT 5 MM X 10 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7383134
Report Number3008881809-2018-00139
Device Sequence Number19267722
Product Code HCG
UDI-Device Identifier04546540676498
UDI-Public(01)04546540676498(17)180731(10)18504043
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberM0035475100
Device Catalogue NumberM0035475100
Device Lot Number18504043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR